# SDR DALA2016030401814

- Difficulty date: March 3, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N361NW
- Make and model: Airbus A320-212
- Aircraft serial: 907
- Aircraft time: 52,975 hours, 24,080 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD LOAD TRANSMITTING PROFILE ON EMERGENCY EXIT DOOR 833 IN PASSENGER CABIN,  REPLACED FWD LOAD TRANSMITTING PROFILE ON EMERGENCY EXIT DOOR 833 IN PASSENGER CABIN IAW SRM 51-72-11 AND DWG D52279010.
